MAUDE Adverse Event Report: CORPORATION STERIS CANADA; CONTAINER RACK

CORPORATION STERIS CANADA; CONTAINER RACK
Model Number FD322
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee obtained an injury when the wheel assembly of the container rack to their vision 1327 cart washer/disinfector detached, causing the container rack to tip and strike the employee's shoulder.The employee sought medical treatment and received medication, physical therapy, and returned to work.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the container rack and found that the jam nuts were loose on the wheel assemblies of two container racks.To resolve the issue, the technician re-secured the wheel assemblies.The unit was tested, confirmed to be operating according to specification, and returned to service.The container rack is not under a steris service contract for maintenance activities; the user facility is responsible for all maintenance activities.Steris provided in-service training on the proper use and operation of the container rack, specifically on proper maintenance practices.No additional issues have been reported.

Brand Name
NA
Common Device Name
CONTAINER RACK
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25311074
Report Number9680353-2026-00026
Device Sequence Number12136487
Product Code MEC
UDI-Device Identifier00724995151089
UDI-Public(01)00724995151089
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD322
Device Catalogue NumberFD322
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown